# SDR RAIA2020012908005

- Difficulty date: January 8, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN HAS CRACK INDICATION EXTENDING FROM RIVET AT FRAME 79 @ STR 3 LH-          REMOVED RIVET FOR NDI INSP. PERFORMED HF EC INSPECTION OF INDICATED LOCATION, CRACK FOUND AND END MARKED. CUT HOLE IN AFT SKIN AT FR 79, STR 3 LH TO REMOVE CRACK. INSPECTED DAMAGE AREA AFTER CUT OUT, NO DEFECTS NOTED. FABRICATED AND INSTALLED BUSHING ON SKIN AT FR 79, STR 3 LH.
